# SDR UPS98827579

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, RT WING CENTER LEADING EDGE INBOARD UPPER SKIN 2 SCREW COUNTERSUNK DAMAGED.  FABRICATED BUSHING IAW REO 04899, FABRICATED REPAIR DOUBLER IAW REO 04899.  INSTALLED REPAIR DOUBLER IAW DC8 SRM 51-1-21, INSTALLED REPAIR BUSHING IAW DC8 SRM 51-1-25.
